Previous |  Up |  Next


Title: Quasigroups which are unions of three proper subquasigroups (English)
Author: Kepka, T.
Author: Rosendorf, D.
Language: English
Journal: Acta Universitatis Carolinae. Mathematica et Physica
ISSN: 0001-7140
Volume: 45
Issue: 1
Year: 2004
Pages: 55-66
Summary lang: English
Category: math
MSC: 20N05
idZBL: Zbl 1076.20063
idMR: MR2109694
Date available: 2012-10-06T02:11:57Z
Last updated: 2012-10-06
Stable URL:


Files Size Format View
ActaCarolinae_045-2004-1_8.pdf 727.6Kb application/pdf View/Open
Back to standard record
Partner of
EuDML logo